International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064

Research Paper | Mathematics | Afghanistan | Volume 9 Issue 5, May 2020

An Efficient Technique for Solution of Two -Dimensional Fractional Blach-Torrey Equations

Mohammad Alim Rohani, Basher Ahmad Baba Zoi, Asadullah Torabi

The main aim of the current paper is to propose an ecient numerical technique for solving two-dimensional space-multi-time fractional BlochTorrey equations. The current research work is a generalization of [6]. The temporal direction is based on the Caputo fractional derivative with multi-order fractional derivative and the spatial directions are based on the RiemannLiouville fractional derivative. Thus, to achieve a numerical technique, the time variable is discretized using a nite difference scheme with convergence order. Also, the space variable is discretized using the nite element method. Furthermore, for the time-discrete and the full-discrete schemes error estimate has been presented to show the unconditional stability and convergence of the developed numerical method. Finally, four test problems have been illustrated to verify the eciency and simplicity of the proposed technique on irregular computational domains.

Keywords: Space fractional equation, Bloch-Torrey equations, Fractional derivative, Convergence analysis, Error estimate, Caputo derivative, Riemann-Liouville fractional

Edition: Volume 9 Issue 5, May 2020

Pages: 1177 - 1190


How to Cite this Article?

Mohammad Alim Rohani, Basher Ahmad Baba Zoi, Asadullah Torabi, "An Efficient Technique for Solution of Two -Dimensional Fractional Blach-Torrey Equations", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=SR20511040910, Volume 9 Issue 5, May 2020, 1177 - 1190

21 PDF Views | 21 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Fractional derivative'

Research Paper, Mathematics, Iraq, Volume 4 Issue 5, May 2015

Pages: 2424 - 2428

On a Subclass of Spiral-Like Functions by Applying Fractional Calculus

Waggas Galib Atshan, Raghda Naser Abdul-Hussien

Share this article

Research Paper, Mathematics, Iraq, Volume 6 Issue 6, June 2017

Pages: 801 - 805

Precise Solutions of a Viscoelastic Fluid Flow in an Annular Pipe under an Impulsive Pressure with the Fractional Generalized Burgers' Model

Hanan F. Qasim, Ghada H. Ibraheem

Share this article

Research Paper, Mathematics, India, Volume 5 Issue 5, May 2016

Pages: 908 - 917

Approximate Solutions of Fractional Biological Population Model by Homotopy Analysis Sumudu Transform Method

V. G. Gupta, Pramod Kumar

Share this article

Research Paper, Mathematics, Afghanistan, Volume 9 Issue 5, May 2020

Pages: 1177 - 1190

An Efficient Technique for Solution of Two -Dimensional Fractional Blach-Torrey Equations

Mohammad Alim Rohani, Basher Ahmad Baba Zoi, Asadullah Torabi

Share this article

Research Paper, Mathematics, Sudan, Volume 8 Issue 4, April 2019

Pages: 534 - 537

Applications of Double Laplace Transform Method to Coupled Systems of Fractional Telegraph Equations

Yahya T. Abdallah

Share this article

Similar Articles with Keyword 'Convergence analysis'

Research Paper, Mathematics, Sudan, Volume 3 Issue 11, November 2014

Pages: 819 - 825

A Boundedness of a Batch Gradient Method with Smoothing L_(1?2)Regularization for Pi-sigma Neural Networks

Kh. Sh. Mohamed, Y. Sh. Mohammed, Abd Elmoniem A. Elzain, Mohamed El-Hafiz M. N, and Elnoor. A. A. Noh

Share this article

Research Paper, Mathematics, Afghanistan, Volume 9 Issue 5, May 2020

Pages: 1177 - 1190

An Efficient Technique for Solution of Two -Dimensional Fractional Blach-Torrey Equations

Mohammad Alim Rohani, Basher Ahmad Baba Zoi, Asadullah Torabi

Share this article

Top